# SDR WX0A071932

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PAN CUT OUT BONDED DOUBLER CORRODED AT FWD LOWER CORNER, JUST FWD OF PREVIOUS REPAIR M362 ITEM 11.  REMOVED CORROSION DAMAGE & PREVIOUS REPAIR DOUBLER.  FABRICATED DOUBLER, TRIPLER & FILLERS, LOCATED, DRILLED, & INSTALLED IAW SRM 53-05 FIG 80 & STS EA 20-2014-063 REV A.   WORK ACCOMPLISHED ON M301 ITEM 301 & WO 1010750-1000-0062
